HKUST Library Institutional Repository Banner

HKUST Institutional Repository >
Mathematics >
MATH Journal/Magazine Articles >

Please use this identifier to cite or link to this item:
Title: A gradient method approach to optimization-based multidisciplinary simulations and nonoverlapping domain decomposition algorithms
Authors: Du, Qiang
Gunzburger, Max D.
Keywords: Multidisciplinary simulations and optimization
Domain decomposition
Nonoverlapping subdomains
Finite element
Parallel computation
Issue Date: May-2000
Citation: SIAM journal on numerical analysis, v. 37, no. 5, p. 1513-1541
Abstract: It has been shown recently that optimization-based nonoverlapping domain decomposition algorithms are connected to many well-known algorithms. Using a gradient-type iterative strategy for the optimization problem, we present further discussion on how to develop various algorithms that can integrate subdomain solvers into a solver for the problem in the whole domain. In particular, the algorithms we discuss can be used to develop efficient solvers of multidisciplinary problems which are constructed using existing subdomain solvers without the need for making changes in the latter.
Rights: Copyright © SIAM. This paper is made available with permission of the Society for Industrial and Applied Mathematics for limited noncommerical distribution only.
Appears in Collections:MATH Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
34308.pdf267KbAdobe PDFView/Open

All items in this Repository are protected by copyright, with all rights reserved.